RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2016, Volume 207, Number 5, Pages 69–92 (Mi msb8565)  

This article is cited in 4 scientific papers (total in 4 papers)

Continuous Morse-Smale flows with three equilibrium positions

E. V. Zhuzhomaa, V. S. Medvedevb

a State University – Higher School of Economics in Nizhni Novgorod
b Lobachevski State University of Nizhni Novgorod

Abstract: Continuous Morse-Smale flows on closed manifolds whose nonwandering set consists of three equilibrium positions are considered. Necessary and sufficient conditions for topological equivalence of such flows are obtained and the topological structure of the underlying manifolds is described.
Bibliography: 36 titles.

Keywords: Morse-Smale flows, topological equivalence.

Funding Agency Grant Number
Russian Foundation for Basic Research 15-01-03687-а
Russian Science Foundation 14-41-00044
This research was supported by the Russian Foundation for Basic Research (grant no. 15-01-03687-a) and the Russian Science Foundation (project no. 14-41-00044) within the framework of the Programme of Federal Research of the National Research University “Higher School of Economics” in 2016 (T3-98).

Author to whom correspondence should be addressed

DOI: https://doi.org/10.4213/sm8565

Full text: PDF file (640 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2016, 207:5, 702–723

Bibliographic databases:

UDC: 517.938
MSC: Primary 37D15; Secondary 37C15, 37C70
Received: 02.07.2015

Citation: E. V. Zhuzhoma, V. S. Medvedev, “Continuous Morse-Smale flows with three equilibrium positions”, Mat. Sb., 207:5 (2016), 69–92; Sb. Math., 207:5 (2016), 702–723

Citation in format AMSBIB
\Bibitem{ZhuMed16}
\by E.~V.~Zhuzhoma, V.~S.~Medvedev
\paper Continuous Morse-Smale flows with three equilibrium positions
\jour Mat. Sb.
\yr 2016
\vol 207
\issue 5
\pages 69--92
\mathnet{http://mi.mathnet.ru/msb8565}
\crossref{https://doi.org/10.4213/sm8565}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3507499}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2016SbMat.207..702Z}
\elib{http://elibrary.ru/item.asp?id=26414396}
\transl
\jour Sb. Math.
\yr 2016
\vol 207
\issue 5
\pages 702--723
\crossref{https://doi.org/10.1070/SM8565}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000380765400004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84979651447}


Linking options:
  • http://mi.mathnet.ru/eng/msb8565
  • https://doi.org/10.4213/sm8565
  • http://mi.mathnet.ru/eng/msb/v207/i5/p69

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. Z. Grines, E. V. Zhuzhoma, O. V. Pochinka, “Sistemy Morsa–Smeila i topologicheskaya struktura nesuschikh mnogoobrazii”, Trudy Krymskoi osennei matematicheskoi shkoly-simpoziuma, SMFN, 61, RUDN, M., 2016, 5–40  mathnet
    2. V. Z. Grines, E. Ya. Gurevich, V. S. Medvedev, O. V. Pochinka, “An Analog of Smale's Theorem for Homeomorphisms with Regular Dynamics”, Math. Notes, 102:4 (2017), 569–574  mathnet  crossref  crossref  mathscinet  isi  elib
    3. E. V. Zhuzhoma, V. S. Medvedev, “Conjugacy of Morse–Smale Diffeomorphisms with Three Nonwandering Points”, Math. Notes, 104:5 (2018), 753–757  mathnet  crossref  crossref  isi  elib
    4. V. Z. Grines, E. Ya. Gurevich, E. V. Zhuzhoma, O. V. Pochinka, “Classification of Morse–Smale systems and topological structure of the underlying manifolds”, Russian Math. Surveys, 74:1 (2019), 37–110  mathnet  crossref  crossref  adsnasa  isi  elib
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:246
    Full text:26
    References:33
    First page:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019